Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

pharmacy help - metrodinazole

(7 Posts)
Jux Fri 17-Jun-11 08:28:07

is it a penicillin?

DH has just started taking it but we need to know whether it's a penicillin, to which he is allergic.

He's gone back to bed as he had a really bad night with pain so I can't tell you yet whether he's suffering any of the side effects.

Thank you.

OhYouBadBadKitten Fri 17-Jun-11 08:53:16

Jux, if you phone your local pharmacy they should be able to tell you over the phone.

bruxeur Fri 17-Jun-11 08:54:01

It's not a penicillin.

differentnameforthis Fri 17-Jun-11 09:41:15

It isn't penicillin. But it does have it's own not so wonderful side effects, that can include tummy upset.

Under NO circumstances should he drink with it as it will make his extremely sick.

Jux Fri 17-Jun-11 10:30:24

Thanks all.

differentnameforthis, he was supposed to start taking it yesterday but that is precisely the reason he only started this morning! In fact, he was going to leave it until after the w/e, until I got very cross with him grin

differentnameforthis Fri 17-Jun-11 12:13:04

Not good to leave it...well he can, if he wants but obviously won't do him any favours! grin

Jux Fri 17-Jun-11 21:24:14

Yes, I was very cross with him, registering my disgust quite strongly by asking him just how dependent on alcohol he thought he was and would he be interested in a 12step programme. It didn't go down well, but he only put it off until this morning.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now